# SDR AALA202506102357

- Difficulty date: June 9, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 92,277 hours, 11,557 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: F/A EMERGENCY FLASHLIGHT INOP AT SEAT 1R. MAINTENANCE REPLACED BATTERY IN F/A EMERGENCY FLASHLIGHT AT SEAT1R IAW AMM 25-64-01.
